Investigation of the solvability of a degenerate evolution equation with a nonhomogeneous nonlinearity by the compactness method
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 772-779
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a7,
author = {E. G. Agapova and A. G. Podgaev},
title = {Investigation of the solvability of a degenerate evolution equation with a nonhomogeneous nonlinearity by the compactness method},
journal = {Differencialʹnye uravneni\^a},
pages = {772--779},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a7/}
}
TY - JOUR AU - E. G. Agapova AU - A. G. Podgaev TI - Investigation of the solvability of a degenerate evolution equation with a nonhomogeneous nonlinearity by the compactness method JO - Differencialʹnye uravneniâ PY - 1999 SP - 772 EP - 779 VL - 35 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_6_a7/ LA - ru ID - DE_1999_35_6_a7 ER -
%0 Journal Article %A E. G. Agapova %A A. G. Podgaev %T Investigation of the solvability of a degenerate evolution equation with a nonhomogeneous nonlinearity by the compactness method %J Differencialʹnye uravneniâ %D 1999 %P 772-779 %V 35 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1999_35_6_a7/ %G ru %F DE_1999_35_6_a7
E. G. Agapova; A. G. Podgaev. Investigation of the solvability of a degenerate evolution equation with a nonhomogeneous nonlinearity by the compactness method. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 772-779. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a7/